# SDR SWAA2023101109006

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 8,036 hours, 3,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX BOARDING DOOR GIRT BAR RIGHT SIDE IS MORE LOOSE THAN THE LEFT SIDE AS PER A F/A<[01] ADJUSTED THE L-1 DOOR GIRT BAR RETAINING CLIP. OK FOR CONT. SERVICE. REF AMM 25-66-01.
